# SDR SWAA2022051909103

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 50,840 hours, 30,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: L 1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L1 DOOR LOWER EXIT SIGNS MISSING DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED R1 AND L1 DOOR LOWER EXIT SIGNS REF AMM 33-51-01.;[02] C/W
